# SDR HALA2014112400196

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 4,747 hours, 731 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR DIVERSION, HYD Y RESVOIR LOW LEVEL.  IAW FLT CREW THEY SHUTOFF YELLOW HYD PUMP AND ENGINE PUMP.  RESERVOIR NOT EMPTY.  PUMPS DID NOT CAVITATE.  FOUND ON YELLOW HP MANIFOLD. CAPPED OFF LINE, O-RING BAD,  REPLACED O-RING IAW AMM 29-00-00, AND LEAK CHECKED IAW AMM 29-00-00, OPS AND LEAK CHECK OK.  AIRCRAFT MAKE A UNEVENTFUL LANDING.
